About the Journal

                      Welcome to  Jurnal Matematika, Statistika & Komputasi 

                      (Supported by The Indonesian Mathematician Society -IndoMS)

                Jurnal Matematika, Statistika dan Komputasi  is published   on

                     January, May,  and  September by Department of Mathematics,

               Faculty of Mathematics and Natural Sciences, Hasanuddin University,

                                                                Makassar, Indonesia

JMSK welcomes  original papers in Indonesia Language(Bahasa) or in English for scope:

  Mathematics for the development of mathematical sciences, statistics,  computation, or mathematics Education.

                                                                         ACCREDITED BY SINTA 4

                                                                   INDEXED BY

Current Issue

Vol. 17 No. 3 (2021): May, 2021
					View Vol. 17 No. 3 (2021):  May, 2021
Published: 2021-05-12

Research Articles

View All Issues